Ibuprofen 

Advil Liquid Capsules contain a liquid form of ibuprofen inside a soft capsule shell.

Advil Liquid Caps 10

Advil Liquid Capsules contain a liquid form of ibuprofen inside a soft capsule shell. Because it is a liquid, Advil is absorbed into your system fast, rushing relief to where you need it most.

Advil Liquid Capsules are available in pack sizes 10’s, 20’s, 40’s and a value pack of 90’s.

Old Price:$7.50

Price:$3.99

More info
Loading

Advil Liquid Capsules contain a liquid form of ibuprofen inside a soft capsule shell.

Advil Liquid Caps 20

Advil Liquid Capsules contain a liquid form of ibuprofen inside a soft capsule shell. Because it is a liquid, Advil is absorbed into your system fast, rushing relief to where you need it most.

Advil Liquid Capsules are available in pack sizes 10’s, 20’s, 40’s and a value pack of 90’s.

Old Price:$13.50

Price:$7.99

More info
Loading

Advil Liquid Capsules contain a liquid form of ibuprofen inside a soft capsule shell. Because it is a liquid, Advil is absorbed into your system fast, rushing relief to where you need it most. Advil Liquid Capsules work locally at the site of pain, effectively relieving pain where inflammation is present and reducing fever.

Advil Liquid Capsules

Advil Liquid Capsules contain a liquid form of ibuprofen inside a soft capsule shell.

Because it is a liquid, Advil is absorbed into your system fast, rushing relief to where you need it most.

Many people who try Advil Liquid Capsules consider them to be their product of choice due to their excellent combination of efficacy and speed.  

Advil Liquid Capsules work locally at the site of pain, effectively relieving pain where inflammation is present and reducing fever.  

Advil Liquid Capsules are available in pack sizes 40’s and a value pack of 90’s.

 

CompanyPfizer (NZ) LtdPresentationCapsules 40’s, 90’s.Active IngredientsIbuprofen 200mg.

 

 

 

Approved IndicationsHeadache, tension headache, migraine headache, cold and flu symptoms, back pain, fever, period pain, sinus pain, dental pain, arthritic pain and muscular pain.

ContraindicationsHypersensitivity to any ingredient. Existing peptic ulceration, history of asthma or bronchospasm, urticaria or rhinitis associated with aspirin or other NSAIDs. Renal impairment or heart failure. Pregnancy except on doctor’s advice. Last 3 months of pregnancy.

PrecautionsAsthma, history of peptic ulceration, regular treatment with other medications.

Adverse EffectsNausea, dyspepsia, rash, dizziness. GI bleeding (rare at OTC dose). Hepatic dysfunction and papillary necrosis may occur.

DirectionsAdults and children from 12 years: 2 tablets, then 1-2 tablets every 4-6 hours as required, maximum 6 tablets in 24 hours. Children 7-12 years: 1 tablet every 6-8 hours as required, maximum 4 tablets in 24 hours. Does not need to be taken with food.

Medicine ClassificationGeneral Sale (packs up to 25), Pharmacy Only (packs more than 25).

Old Price: from $21.99

Price: from $14.99

Product Options
More info
Loading

 

ARROWCARE Ibuprofen 200mg

CompanyActavisPresentationTablets, 100s.Active IngredientsIbuprofen 200mg.

 

 

 

Approved IndicationsHeadache, tension headache, migraine headache, cold and flu symptoms, back pain, fever, period pain, sinus pain, dental pain, arthritic pain and muscular pain.

ContraindicationsHypersensitivity to any ingredient. Existing peptic ulceration, history of asthma or bronchospasm, urticaria or rhinitis associated with aspirin or other NSAIDs. Renal impairment or heart failure. Pregnancy except on doctor’s advice. Last 3 months of pregnancy.

PrecautionsAsthma, history of peptic ulceration, regular treatment with other medications.

Adverse EffectsNausea, dyspepsia, rash, dizziness. GI bleeding (rare at OTC dose). Hepatic dysfunction and papillary necrosis may occur.

DirectionsAdults and children from 12 years: 2 tablets, then 1-2 tablets every 4-6 hours as required, maximum 6 tablets in 24 hours. Children 7-12 years: 1 tablet every 6-8 hours as required, maximum 4 tablets in 24 hours. Does not need to be taken with food.

Medicine ClassificationPharmacy Only

Price: from $5.99

Product Options
More info
Loading

Nurofen Caplets are built with the same pain-relieving strength as Nurofen Tablets but are oval in shape so they’re easy to swallow.

Nurofen Caplets 12

Targeted relief from pain
Nurofen Caplets are built with the same pain-relieving strength as Nurofen Tablets but are oval in shape so they’re easy to swallow. Use for:
Headaches
Backache
Period pain
Dental pain
Muscular and arthritic pain
Reduces ever
Some Cold and flu symptoms
Migraine
Headache
Tension headache
Sinus pain
. Ingredients:
Contains 200mg ibuprofen
Gluten-free
Lactose-free
Wheat-free

Price:$7.99

More info
Loading

Nurofen Standard was our first formula to launch. For years, it has provided mild to moderate pain relief for many different types of discomfort like headache pain, for sufferers all over the world. You can confidently trust Nurofen.

Nurofen Caplets 24

24 Caplets

Nurofen provides fast, effective and targeted pain and/or inflammation relief.

Provides temporary relief from:

  • Migraine-headache
  • Backache
  • Period pain
  • Dental pain
  • Neuralgia
  • Rheumatic pain
  • Muscular pain
  • Non-serious arthritic pain
  • Cold & flu symptoms
  • Fever

 

Active ingredients

Ibuprofen 200mg per caplet.

Dosage

Adults and Children over 12 years: Initial dose 2 tablets taken with water, then if necessary, 1-2 tablets every 4-6 hours (Maximum 6 tablets in 24 hours).

Children 7 to 12 years: 1 Tablet every 6-8 hours as necessary (Maximum 4 tablets in 24 hours).

Precautions

  • If symptoms persist for more than three days, please consult your doctor. If you are receiving medication from your doctor, suffer from asthma, are allergic to aspirin, have any stomach problems or are pregnant, you should consult your doctor before taking ibuprofen or any other pain reliever.
  • Do not take if you have a stomach ulcer or other stomach disorders, kidney or heart problems.
  • Do not take if you are allergic to ibuprofen, aspirin or other anti-inflammatory medicines.
  • Do not take during the first 6 months of your pregnancy, except on doctors advice. DO NOT USE AT ALL during the last 3 months of pregnancy.

Price:$13.50

More info
Loading

Nurofen provides fast, effective and targeted pain and/or inflammation relief.

Nurofen Tabs 48

48 Tablets

Nurofen provides fast, effective and targeted pain and/or inflammation relief.

Provides temporary relief from:

  • Migraine-headache
  • Backache
  • Period pain
  • Dental pain
  • Neuralgia
  • Rheumatic pain
  • Muscular pain
  • Non-serious arthritic pain
  • Cold & flu symptoms
  • Fever

Available in 96, 48, 24 and 12 tablet packs.

Active ingredients

Ibuprofen 200mg per tablet.

Dosage

Adults and Children over 12 years: Initial dose 2 tablets taken with water, then if necessary, 1-2 tablets every 4-6 hours (Maximum 6 tablets in 24 hours).

Children 7 to 12 years: 1 Tablet every 6-8 hours as necessary (Maximum 4 tablets in 24 hours).

Precautions

  • If symptoms persist for more than three days, please consult your doctor. If you are receiving medication from your doctor, suffer from asthma, are allergic to aspirin, have any stomach problems or are pregnant, you should consult your doctor before taking ibuprofen or any other pain reliever.
  • Do not take if you have a stomach ulcer or other stomach disorders, kidney or heart problems.
  • Do not take if you are allergic to ibuprofen, aspirin or other anti-inflammatory medicines.
  • Do not take during the first 6 months of your pregnancy, except on doctors advice. DO NOT USE AT ALL during the last 3 months of pregnancy.

Old Price:$19.50

Price:$12.99

More info
Loading
LoadingUpdating…